# SDR ERAA201411030067

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 43,338 hours, 46,723 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Part serial: 368
- Condition: False Activation
- Location: Cargo Bay
- Part time: 17,218 hours, 21,099 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE LIGHT FLICKERED IN FLIGHT.  R & R CARGO COMPARTMENT  NR 2 SMOKE DETECTOR MOUNTED ON LT BULKHEAD IAW DHC-8 MM 26-12-01. OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
